# SDR USAA951018

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 986.5
- Part time: 19,449 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A MQ6-CHECK INSPECTION, VISUALLY FOUND CORROSION AT FLOOR BOARD ATTACH HOLES AND AT TOP HORIZONTAL EDGE 10 INCHES LOCATED ON FLOOR BEAM AT STATION 986.5 ATTACH HOLES ALONG SPAN OF BEAM AND LEADING EDGE BL 33R TO BL 44R.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  INSTALLED T-CAP.  (M)
